Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGVW algorithm over principal ideal domains.
Author(s) Dilip Kohli, Jinwang Liu, Weijun Liu, Licui Zheng
TypeArticle in Journal
AbstractGVW algorithm was given by Gao, Wang, and Volny in computing a Gröbner bases for ideal in a polynomial ring, which is much faster and more simple than F5. In this paper, the authors generalize GVW algorithm and present an algorithm to compute a Gröbner bases for ideal when the coefficient ring is a principal ideal domain.
KeywordsBuchberger’s algorithm, F5 algorithm, Gröbner basis, GVW algorithm, principal ideal domain
ISSN1009-6124; 1559-7067/e
URL http://link.springer.com/article/10.1007%2Fs11424-013-2130-5
LanguageEnglish
JournalJ. Syst. Sci. Complex.
Volume26
Number4
Pages619--633
PublisherSpringer, Berlin/Heidelberg; Chinese Academy of Sciences, Academy of Mathematics and Systems Science
Year2013
Edition0
Translation No
Refereed No
Webmaster